# SDR ABXA9700934

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910040514
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WING FLAP VANE HAS SEVERAL DELAMINATIONS ALONG LEADING EDGE.  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
